# SDR IXXA05RNG035S

- Difficulty date: July 21, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Cracked
- Location: Te Flap
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE "C" CHECK, CRACKS 2.023" AND 0.521" LONG WERE FOUND ON THE LEFT WING OUTBOARD FLAP AT FITTING STA XF 409.6675 OUTBOARD.  FITTING WAS REPAIRED IAW EWO ATI 57-025 AND EO ATI-071105.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
